# SDR CA190417006

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: WBA3020G103
- Condition: Failed
- Location: Right Engine
- Part time: 3,171 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) *CYAN* R ENG A/ICE FAIL ON CAS POSTED ON CLIMBOUT OUT. CREW TURNED AROUND AND RETURNED FOR LANDING. REPLACED RIGHT ENGINE ANTI-ICE VALVE. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. (TC# 20190417006)
